# SDR ASAA2012122793568

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,226 hours, 7,328 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  PERFORMED RT TEMP CONTROLLER BITE ND FOUND THIS PACK TCV LOGGED.  RESET FAULT, REF 21-61, TASK 801. GROUND RAN RT PACK REF 21-00-00 FOR HALF HOUR.  PERFORMED RT PACK BITE AFTER GROUND OPS CHECK OF RT PACK.  NO FAULTS LOGGED.  21-61-20-400-801. SYS CKS NORMAL.  NO HISTORY IN 30 DAYS.
